# SDR CG8A20020005

- Difficulty date: March 21, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 54,902 hours, 36,627 cycles
- Engine: Pwa JT8D15
- Engine time: 1,313 hours, 573 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

FLT 202 FROM MPTO TO KMIA.  DURING CRUISE LEVEL, AT FL310 THE NR 2 ENGINE EXPERIENCE VIBRATION THAT WAS FELT IN THE NR 2 THROTTLE.  AT IDLE, THE NR 2 OIL PRESSURE REMAINED NORMAL UNTIL THE OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED.  A PRECAUTIONARY ENGINE SHUTDOWN PROCEDURE WAS INITIATED AND DESCENDED TO FL240 AND PROCEEDED TO FINAL DESTINATION AND LANDED WITHOUT ANY INCIDENT.  PERFORMED ENGINE TROUBLESHOOTING, REMOVED/INSTALLED NEW OIL FILTER, RAN AND LEAK CHECK ENGINE AND FOUND TO BE OK FOR RETURN TO SERVICE.
